# SDR 2003FA0000727

- Difficulty date: June 18, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B4496
- Condition: Inoperative
- Location: Dry Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP OUTPUT DECREASED AS ENGINE WARMED UP UNTIL IT BECAME UNACCEPTABLE AT LOWER RPM.  AT 1000 RPM PRESSURE DROPPED BELOW 3 INCHES ON INDICATOR.  TESTED AIR SYSTEM FOR LEAKS AND FOUND NONE.  CHECKED REGULATOR AND MANIFOLD VALVE, REPLACED BOTH THE SYSTEM STILL FAILED TO MAINTAIN PROPER PRESSURE.  SO REPLACED ENGINE DRIVEN AIR PUMP AND SYSTEM PASSED.
